# SDR ABXA000328

- Difficulty date: June 26, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 68,677 hours, 80,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991968917
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL TO FLOORBEAM ATTACH ANGLE CRACKED AT STATION 617, LEFT BL 44.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
